# SDR DXTA200601369

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- Aircraft time: 9,156 hours, 6,083 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUX TRANSFER LIGHT ILLUMINATED, TAKE OFF ABORTED.  ITEM IS UNDER INVESTIGATION.
